Oregon, 2011Debris Flow and Flooding in Oregon, January 16 to 21, 2011
January 16 to 21, 2011 · NWS PQR · 16 events in 9 counties and zones
A series of weather disturbances over the weekend brought sub-tropical moisture to the Pacific Northwest producing heavy rainfall over the region. The heavy rainfall combined with snowmelt runoff led to flooding on several rivers and streams in Northwest Oregon as well as landslides and debris flows.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $18 million
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A series of weather disturbances over the weekend brought sub-tropical moisture to the Pacific Northwest producing heavy rainfall over the region. The heavy rainfall combined with snowmelt runoff led to flooding on several rivers and streams in Northwest Oregon as well as landslides and debris flows.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before the first event at Jan 16, 2:38 AM PST, 5 hours 42 minutes earlier.
Area forecast discussion, Jan 16, 2:38 AM PST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
238 AM PST SUN JAN 16 2011
.SYNOPSIS...AN EXTREMELY MOIST AIR MASS...WITH TROPICAL
CONNECTIONS...WILL CONTINUE TO IMPACT SOUTHWEST WASHINGTON AND
NORTHWEST OREGON THROUGH SUNDAY NIGHT. HEAVY RAINFALL CAN BE EXPECTED
TODAY...ESPECIALLY IN THE OREGON COAST RANGE...WILLAPA HILLS OF
SOUTHWEST WASHINGTON...AND THE CASCADES AND FOOTHILLS. COOLER
NORTHWEST FLOW ALOFT DEVELOPS OVER THE AREA MONDAY. SNOW LEVELS
REMAIN ABOVE THE PASSES THROUGH AT LEAST NEXT TUESDAY OR WEDNESDAY.
&&
.SHORT TERM...AMSU SATELLITE IMAGES SHOW A WIDE PLUME OF 1.5 TO 2.0
INCH PRECIPITABLE WATER VALUES EXTENDING FROM HAWAII NE TO THE
OREGON COAST. AS WARM FRONT HAS MOVED INLAND OVER WA AND N OREGON
OVERNIGHT ISENTROPIC LIFT HAS DECREASED SOME...WHILE OROGRAPHICS
REMAIN STRONG WITH THE STRONG 850-700MB WESTERLY FLOW. SATELLITE AND
RECENT RADAR TRENDS SUGGEST ANOTHER PERIOD OF ENHANCED QPF MOVING IN
FOR THE EARLY MORNING HOURS. WILL BACK OFF ON VALLEY RAINFALL
AMOUNTS SOME AS SYNOPTIC LIFT WEAKENS AND OROGRAPHICS CONTINUE.
LIGHTNING DATA SHOWS SOME ISOLATED CONVECTION ALONG THE WA COAST THE
PAST COUPLE OF HOURS AS FAR S AS KAST. BUFR SOUNDINGS INDICATED A
MOIST ADIABATIC LAYER BASED AT ROUGHLY 800MB BETWEEN 09 AND
12Z...WHICH COUPLED WITH ISENTROPIC LIFT IS THE LIKELY SOURCE OF
INSTABILITY. WILL MENTION ISOLATED THUNDERSTORMS EARLY THIS
MORNING...THEN DROP THE MENTION AS MODELS INDICATE STABILIZATION.
MODELS CONTINUE TO AGREE ON A SHORTWAVE PUSHING THROUGH THIS
AFTERNOON PUSHING A WEAK FRONT SE THROUGH THE FORECAST AREA...AND
CUTTING OFF THE TROPICAL MOISTURE PLUME.
A WEAKENING WNW FLOW ALOFT WILL DIMINISH POST FRONTAL SHOWERS
TONIGHT AND MON. GFS AND ECMWF SHOW A SHORTWAVE AND WEAK SURFACE LOW
HEADED IN TOWARDS THE OREGON COAST TUE...RETURNING A THREAT FOR
RAIN. LACK OF A SURFACE HIGH E OF THE CASCADES YIELDS A NEUTRAL LOW
LEVEL ONSHORE-OFFSHORE GRADIENT THROUGH THE GORGE DESPITE THE
INCOMING LOW...SO AT THIS TIME THERE IS NO REASON TO BELIEVE THAT
CONTINENTAL AIR MAKES IT W OF THE CASCADES AHEAD OF THIS LOW...BUT
WILL NEED TO MONITOR THIS POSSIBILITY IN LATER MODEL RUNS.
.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS. MEDIUM RANGE
MODELS ARE IN FAIR AGREEMENT BUILDING A RIDGE OF HIGH PRESSURE OVER
THE EASTERN PACIFIC FOR THE FIRST FEW DAYS OF THE EXTENDED PERIOD.
SEVERAL SYSTEMS WILL MOVE SOUTH FROM BC INTO THE PACIFIC NORTHWEST
DURING THIS TIME PERIOD...BRUSHING THE NORTHERN ZONES. A STRONG UPPER
LEVEL LOW WILL DEVELOP NEAR THE END OF NEXT WEEK...SPREADING RAIN
OVER THE FORECAST AREA LATE FRIDAY/SATURDAY.
&&
.HYDROLOGY...LATEST RFC FORECASTS INDICATE AT LEAST 10 RIVERS
REACHING OR EXCEEDING FLOOD STAGE BY SUNDAY AFTERNOON WITH ANOTHER 8
RIVERS CREST NEAR FLOOD STAGE. ISSUED AN URBAN AND SMALL STREAM
ADVISORY VALID THROUGH NOON SUNDAY. IT WILL LIKELY HAVE TO BE
EXTENDED BECAUSE THE HEAVIEST RAINFALL PERIOD SHOULD BE 18Z SUN TO
00Z MON. PROBLEM AREAS INCLUDE THE NECANICUM RIVER JUST WEST OF
HIGHWAY 101 NEAR SEASIDE...UNDERPASSES...AND LOW SPOTS IN ELEVATED
TERRAIN. ONE OF THE FIRST RIVERS EXPECTED TO FLOOD IS THE GREYS RIVER
IN SOUTHWEST WASHINGTON. AS OF EARLY THIS EVENING IT WAS TRACKING A
LITTLE AHEAD OF SCHEDULE. FORTUNATELY...RAINFALL RATES IN THE AREA
WERE GENERALLY ON THE ORDER OF A TENTH OR TWO PER HOUR...NOTHING TOO
EXCESSIVE. WEISHAAR
&&
.AVIATION...FEED OF WARM MOIST AIR CONTINUES THIS MORNING BUT WILL
SLOWLY DECREASE LATER TODAY AND TONIGHT. MVFR CONDITIONS DOMINATE
WITH AREAS OF IFR ON THE COAST...AND POCKETS OF VFR INLAND. EXPECT
SIMILAR CONDITIONS TO CONTINUE TODAY WITH CONDITIONS LIKELY TO
IMPROVE TONIGHT. EMBEDDED THUNDERSTORMS DEVELOPED AND SHOULD ONLY
AFFECT SOUTH WASHINGTON AND NORTH OREGON COASTAL AREAS.
KPDX AND APPROACHES...PREVAILING MVFR CONDITIONS IN MODERATE TO
HEAVY RAINFALL. ALSO EXPECT SOME GUSTY SOUTHERLY WINDS.
&&
.MARINE...COASTAL JET CAUSING GALES NEARSHORE...SHOULD EASE BEGIN
TO EASE LATER THIS MORNING BUT LIKELY THIS AFTERNOON SO HAVE
EXTENDED GALES THROUGH 3 PM. ALSO HAVE SOLID SMALL CRAFT ADVISORY
FOR WINDS AND SEAS TODAY. INCREASING WESTERLY SWELL WILL ARRIVE
TONIGHT AND MAY BRING SEAS INTO MID AND UPPER TEENS. CURRENTLY NOT
EXPECTING SEAS TO REACH 20 FT.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR CASCADE FOOTHILLS IN
LANE COUNTY-CENTRAL COAST RANGE OF WESTERN OREGON-CENTRAL
OREGON COAST-CENTRAL WILLAMETTE VALLEY-COAST RANGE OF
NORTHWEST OREGON-GREATER PORTLAND METRO AREA-LOWER COLUMBIA-
NORTH OREGON COAST-NORTHERN OREGON CASCADE FOOTHILLS-SOUTH
WILLAMETTE VALLEY-UPPER HOOD RIVER VALLEY-WESTERN COLUMBIA
RIVER GORGE.
WA...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR GREATER VANCOUVER AREA-
I-5 CORRIDOR IN COWLITZ COUNTY-SOUTH WASHINGTON CASCADE
FOOTHILLS-SOUTH WASHINGTON COAST-WESTERN COLUMBIA RIVER
GORGE-WILLAPA HILLS.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST THIS EVENING FOR
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10
TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO
60 NM.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS
EVENING FOR WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD
OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR
FROM 10 TO 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR
THROUGH LATE TONIGHT.
GALE WARNING UNTIL 3 PM PST THIS AFTERNOON FOR COASTAL
WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 10 NM.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Jan 16, 5:21 AM PST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
521 AM PST SUN JAN 16 2011
ORZ001>010-012-014-WAZ020>023-039-040-171300-
NORTH OREGON COAST-CENTRAL OREGON COAST-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-UPPER HOOD RIVER VALLEY-
WILLAPA HILLS-SOUTH WASHINGTON COAST-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
SOUTH WASHINGTON CASCADE FOOTHILLS-
521 AM PST SUN JAN 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
HEAVY RAINFALL TODAY MAY LEAD TO FLOODING OF RIVERS. REFER TO
LATEST FLOOD WATCHES AND WARNINGS FOR DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ011-013-WAZ019-171300-
NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-
521 AM PST SUN JAN 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PZZ250-255-270-275-171300-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
521 AM PST SUN JAN 16 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
GALE FORCE WINDS ARE POSSIBLE TODAY. REFER TO THE LATEST COASTAL
WATERS FORECAST FOR DETAILS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Flood, Clatsop
- When
- January 16, 8:20 AM PST to January 17, 6:30 AM PST
- Where
- Clatsop County, 1.94 mi SSW of Seaside to 3.31 mi S of Seaside
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Broadcast Media
- Coordinates
- 45.973, -123.929
With heavy rain and high tides hitting the North Coast Saturday night, Oregon Department of Transportation officials closed Highway 101 two miles south of Seaside from 08:20 PST. The Necanicum River and Beerman Creek overflowed their banks which caused about 15 inches of water on highway 101.
Flood, Lincoln
- When
- January 16, 8:48 AM PST to January 17, 4:23 AM PST
- Where
- Lincoln County, Camp Twelve to 0.42 mi SW of Camp Twelve
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Other Federal Agency
- Coordinates
- 44.720, -123.920
Heavy rain combined with snowmelt runoff produced flooding along the Siletz River. The Siletz River at Siletz crested at 20.6 feet on January 16th at 17:30 PST.
Flood, Tillamook
- When
- January 16, 9:00 AM PST to January 17, 5:30 AM PST
- Where
- Tillamook County, 0.74 mi NNE of Tillamook to 0.64 mi WNW of Juno
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Other Federal Agency
- Coordinates
- 45.459, -123.842
Heavy rain that fell over the Coast Range combined with snowmelt runoff to produce flooding along the Wilson River. Highway 101 in downtown Tillamook was flooded. The Wilson River at Tillamook crested at 13.9 feet on January 16th at 15:30 PST.
Debris Flow, Northern Oregon Coast
- When
- January 16, 9:00 AM PST to January 17, 5:30 AM PST
- Where
- Northern Oregon Coast forecast zone
- Reported by
- Newspaper
Heavy rains combined with snowmelt runoff to produce a landslide at milepost 6 on the Wilson River Highway (Oregon Highway 6) closing the road to traffic for several days.
Flood, Tillamook
- When
- January 16, 9:00 AM PST to January 17, 5:30 AM PST
- Where
- Tillamook County, 0.75 mi N of Tillamook to 0.8 mi SSE of Tillamook
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Broadcast Media
- Coordinates
- 45.461, -123.847
Highway 101 at milepost 64 was closed because of high water, as well as two miles south of Tillamook at the junction of Highway 101 and the Wilson River Highway. Cars were being detoured onto county roads.
Flood, Tillamook
- When
- January 16, 9:48 AM PST to January 17, 1:30 AM PST
- Where
- Tillamook County, 2.83 mi ENE of Tillamook Co Arpt to 3.87 mi ENE of Tillamook Co Arpt
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Official NWS Observations
- Coordinates
- 45.434, -123.765
Heavy rain that fell over the Coast Range combined with snowmelt runoff to produce flooding on the Trask River. The Trask River at Tillamook crested at 18.3 feet on January 16th at 16:30 PST.
Flood, Tillamook
- When
- January 16, 9:58 AM PST to January 17, 4:48 PM PST
- Where
- Tillamook County, 0.48 mi E of Nehalem to 0.35 mi SE of Nehalem
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Official NWS Observations
- Coordinates
- 45.720, -123.890
Heavy rain that fell over the Coast Range combined with snowmelt runoff resulting in the flooding of the Nehalem River. The Nehalem River at Foss crested at 15.9 feet on January 16th at 19:06 PST.
Flood, Clackamas
- When
- January 16, 10:00 AM PST to 9:15 PM PST
- Where
- Clackamas County, 1.46 mi ENE of Cattrell to 0.56 mi N of Bull Run
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $9.0 million
- Reported by
- Official NWS Observations
- Coordinates
- 45.457, -122.272
Heavy rain combined with snowmelt runoff resulting in the flooding of the Sandy River. The Sandy River at Bull Run crested at 21.8 feet (61,600 cfs) on January 16th at 21:48 PST. This was the third highest flow on record.
Flood, Clackamas
- When
- January 16, 10:00 AM PST to 9:15 PM PST
- Where
- Clackamas County, 8.73 mi N of Government Camp to 0.37 mi NE of Rhododendron
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $9.0 million
- Reported by
- Department of Highways
- Coordinates
- 45.425, -121.791
Oregon Department of Transportation reported approximately nine million dollars in damage to roads during the January 15 - 16 winter storm. The heaviest damages to roads were in the Welches, Zigzag, and Lolo Pass area of Clackamas County.
Flood, Hood River
- When
- January 16, 1:00 PM PST to 10:15 PM PST
- Where
- Hood River County, 0.65 mi ENE of Van Horn to 0.34 mi SE of Hood River
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Official NWS Observations
- Coordinates
- 45.655, -121.509
Heavy rain combined with snowmelt runoff resulting in the flooding of the Hood River. The Hood River at Tucker Bridge crested at 14.3 feet on January 16th at 10:30 PST.
Flood, Marion
- When
- January 16, 2:26 PM PST to 7:34 PM PST
- Where
- Marion County, 0.43 mi N of Mehama to 0.72 mi N of Mehama
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Official NWS Observations
- Coordinates
- 44.786, -122.621
Heavy rain combined with snowmelt runoff to produce flooding on the North Santiam River. The North Santiam River near Mehama crested at 11.7 feet on January 16th at 17:00 PST.
Flood, Benton
- When
- January 16, 4:46 PM PST to January 17, 7:21 AM PST
- Where
- Benton County, 56.09 mi NNE of Wellsdale to 57.03 mi NE of Wellsdale
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Other Federal Agency
- Coordinates
- 45.388, -122.570
Heavy rain combined with snowmelt runoff to produce flooding on the Clackamas River. The Clackamas River at Oregon City crested at 42.5 feet on January 16th at 23:14 PST.
Flood, Clackamas
- When
- January 16, 11:50 PM PST to January 17, 10:08 AM PST
- Where
- Clackamas County, 1.03 mi NW of Estacada to 0.24 mi WNW of Estacada
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Official NWS Observations
- Coordinates
- 45.292, -122.342
Heavy rain combined with snowmelt runoff resulting in the flooding of the Clackamas River. The Clackamas River at Estacada crested at 24.0 feet on January 16th at 22:00 PST.
Flood, Marion
- When
- January 17, 12:30 AM PST to 6:30 AM PST
- Where
- Marion County, 3.14 mi S of Jefferson to 1.65 mi SSE of Jefferson
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Other Federal Agency
- Coordinates
- 44.675, -123.012
Heavy rain combined with snowmelt runoff to produce flooding on the Santiam River. The Santiam River at Jefferson crested at 15.4 feet on January 17th at 04:27 PST.
Flood, Polk
- When
- January 17, 1:15 AM PST to January 18, 5:03 AM PST
- Where
- Polk County, Suver to 3.97 mi NNW of Buena Vista
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Other Federal Agency
- Coordinates
- 44.750, -123.200
Heavy rain combined with snowmelt runoff to produce flooding on the Luckiamute River. The Luckiamute River at Suver crested at 28.7 feet on January 17th at 09:15 PST.
Flood, Marion
- When
- January 18, 5:07 AM PST to January 21, 2:00 AM PST
- Where
- Marion County, 0.65 mi ENE of Aurora to 0.74 mi NE of Aurora
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Other Federal Agency
- Coordinates
- 45.234, -122.758
Heavy rain combined with snowmelt runoff to produce flooding on the Pudding River. The Pudding River at Aurora crested at 23.3 feet on January 19th at 13:30 PST.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Debris Flow
- A fast-moving slurry of mud, rock and debris, usually on a slope soaked by heavy rain or stripped by a fire.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Illinois, January 16, 20111 death · 1 event
- Flooding in Idaho, January 16 to 20, 2011$1.1 million · 5 events
- High Wind in Washington, January 16 to 17, 2011$50,000 · 83 kt wind · 2 events
- Flood in Washington, January 16 to 18, 2011$25,000 · 1 event
- Debris Flow in Washington, January 16, 20111 injured · $12,000 · 1 event
- High Wind in Wyoming, January 16 to 17, 201164 kt wind · 7 events
- Winter Storm and Winter Weather in Colorado, January 16 to 18, 20117 events
- High Wind in Montana, January 16, 201162 kt wind · 6 events
- Flooding in Oregon, January 16 to 18, 20115 events
- Lake-Effect Snow in New York, January 16, 20114 events
- Winter Weather in Iowa, January 16 to 17, 20114 events
- Flash Flood and Heavy Rain in Hawaii, January 16, 20113 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 278824, 278608, 278613, 278793, 278823, 278618, 278620, 278739, 278771, 278740, 278644, 278627, 278626, 278628, 278629, 278634.